RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 603–607 (Mi mz875)  

On an estimate for the size of an exceptional set in the lemma on the logarithmic derivative

P. V. Filevich

Ivan Franko National University of L'viv

DOI: https://doi.org/10.4213/mzm875

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 512–515

Bibliographic databases:

UDC: 517.53

Citation: P. V. Filevich, “On an estimate for the size of an exceptional set in the lemma on the logarithmic derivative”, Mat. Zametki, 67:4 (2000), 603–607; Math. Notes, 67:4 (2000), 512–515

Citation in format AMSBIB
\Bibitem{Fil00}
\by P.~V.~Filevich
\paper On an estimate for the size of an exceptional set in the lemma on the logarithmic derivative
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 603--607
\mathnet{http://mi.mathnet.ru/mz875}
\crossref{https://doi.org/10.4213/mzm875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769907}
\zmath{https://zbmath.org/?q=an:0960.30023}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 512--515
\crossref{https://doi.org/10.1007/BF02676408}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400031}


Linking options:
  • http://mi.mathnet.ru/eng/mz875
  • https://doi.org/10.4213/mzm875
  • http://mi.mathnet.ru/eng/mz/v67/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:97
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020